# SDR 2003FA0000916

- Difficulty date: August 18, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N706TA
- Make and model: Beech B200
- Aircraft serial: BB1656
- Engine: Pwa PT6A42
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heater
- Part number: 10585J
- Part serial: 158
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT NR 2 ENGINE OIL LEAK.  FOUND A HAIRLINE CRACK NEAR UPPER INBOARD WELD OF PARTS MAIN BODY.  LOCATED JUST UNDER WELD AND APPROX .7500 INCH IN LENGTH.
